# SDR SWAA2014111134020

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 61,390 hours, 49,291 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 002231
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD FRAME CRACKED AT LOWER RADIUS OF UPPER BINGE CUT OUT.  R & R DOOR IAW AMM.
